# SDR AUS20020873

- Difficulty date: August 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 4532103045001
- Condition: Damaged
- Location: Mlg
- Part time: 402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR OUTBOARD DOOR BELLCRANK BROKEN AND UPPER PUSHROD BENT. SUSPECT CAUSED BY INCORRECT RIGGING DURING PRODUCTION. RT GEAR NOT DAMAGED BUT ALSO MISRIGGED.
